# SDR CA971125007

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Misrigged
- Location: Flaps
- Part time: 4,240 hours
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS LOCKED AT 5 DEGREES.  FLAP FAIL MESSAGE INDICATIONS AND CREW ALERT.  RIGHT HAND OUTBOARD FLAP RERIGGED.  FLAP DRIVE SYSTEM FRICTION CHECK CARRIED OUT, NO FAULT. LEFT AND RIGHT BRAKE POSITION SENSING UNITS RERIGGED AND FLAP ELECTRONIC CONTROL UNIT POTENTIOMETERS 5 THROUGH 8 RESET.  PART TC:  3,595.
